Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013, Article ID 414901, 7 pages
http://dx.doi.org/10.1155/2013/414901
Research Article

Periodic Solutions and Nontrivial Periodic Solutions for a Class of Rayleigh-Type Equation with Two Deviating Arguments

School of Applied Science, Beijing Information Science & Technology University, Beijing 100192, China

Received 27 May 2013; Accepted 27 August 2013

Academic Editor: Henryk Hudzik

Copyright © 2013 Meiqiang Feng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Rabha W. Ibrahim, Zaini Ahmad, and Jasim Mohammed, “Periodicity of a time-delay system of fractional order joining n-deviating arguments,” Systems Science and Control Engineering, vol. 4, no. 1, pp. 209–214, 2016. View at Publisher · View at Google Scholar